Article citationsMore>>

P. Samuel, “Characterization of Distributions by Conditional Expectation of Generalized Order Statistics,” Statistical Papers, Vol. 49, No. 1, 2008, pp. 101-108. doi:10.1007/s00362-006-0364-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.